# SDR CHIR201711127306

- Difficulty date: November 23, 2017
- Submitted: December 8, 2017
- Operation: General aviation
- Aircraft: N6674D
- Make and model: Boeing 1072
- Aircraft serial: 4
- Aircraft time: 78,862 hours
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 410-477
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE UNDERGOING INSPECTION, BUBBLING WAS DISCOVERED UNDER SEALANT OF THE RT UPPER CREASE ANGLE. ON DISASSEMBLY, FURTHER CORROSION WAS AROUND THE RADIUS OF THE UPPER AND LOWER ANGLES.  REPAIRED THE ANGLES AND SKIN BS 410 TO 477.
